Representation Type of Nodal Algebras of Type D

Authors

  • Yu. A. Drozd Ин-т математики НАН Украины, Киев
  • V. V. Zembyk

Abstract

We establish the representation types (finite, tame, or wild) of nodal algebras of type D.

Published

25.07.2014

Issue

Section

Research articles

How to Cite

Drozd, Yu. A., and V. V. Zembyk. “Representation Type of Nodal Algebras of Type D”. Ukrains’kyi Matematychnyi Zhurnal, vol. 66, no. 7, July 2014, pp. 930–938, https://umj.imath.kiev.ua/index.php/umj/article/view/2189.